# SDR CALA0500239

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 737-3TO
- Aircraft serial: 23591
- Aircraft time: 52,254 hours, 27,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545744
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND IN FUSELAGE SKIN BELOW THE LT REAR EXTERIOR EMERGENCY EXIT LIGHT, STA 727D - 727E, S23L DURING WALKAROUND.  DOUBLERS WERE INSTALLED IAW ECRA 5330-03469.  A DIP WAS ISSUED TO PERFORM AN INITIAL INSPECTION WITHIN 60,000 FLIGHT CYCLES FROM REPAIR INSTALLATION AND TO ACCOMPLISH SUBSEQUENT REPEAT INSPECTIONS EVERY 25,000 FLIGHT CYCLES.
